SciELO - Scientific Electronic Library Online

vol.29 issue1SOLVABILITY OF COMMUTATIVE RIGHT-NILALGEBRAS SATISFYING (b(aa))a = b((aa)a) author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.29 no.1 Antofagasta May 2010 

Proyecciones Journal of Mathematics
Vol. 29, N° 1, pp. 1-8, May 2010.
Universidad Católica del Norte
Antofagasta - Chile


Ahmad H. A. Bataineh
Ibrahim M. A. Sulaiman

Al Al-Bayt University, Jordan

Correspondencia a:


The idea of difference sequence spaces was introduced by Kizmaz [6], and this concept was generalized by Bektas and Colak [1]. In this paper, we define the sequence spaces and , where F = (fk) is a sequence of modulus functions, and examine some inclusion relations and properties of these spaces.

Subclass [2000] : 40A05, 40C05, 46A45.

Keywords : Difference sequence spaces, A sequence of modulus functions.


[1] Bektas, Cigdem, A. and Colak, R., Generalized difference sequence spaces defined by a sequence of modulli, Soochow J. Math., 29(2), pp. 215-220, (2003).        [ Links ]

[2] Et., M. and Colak, R., On some generalized difference sequence spaces, Soochow J. Math., 21, pp. 377-386, (1995).        [ Links ]

[3] Gaur, A. K. and Mursaleen, Difference sequence spaces, Internat. J. Math. & Math. Sci., 21(4), pp. 701-706, (1998).        [ Links ]

[4] Gnanaseelan, C. and Srivastava, P. D., The a-, ß-, ?-duals of some generalized difference sequence spaces, Indain J. Math., 38(2), pp. 111-120, (1996).        [ Links ]

[5] Kamthan, P. K. and Gupta, M., Sequence spaces and series, Lecture Notes in Pure and Applied Mathematics, vol. 65 , Marcel Dekker, New York, (1981).        [ Links ]

[6] Kizmaz, H., On certain sequence spaces, Canad. Math. Bull. 24, pp.169-176, (1981).        [ Links ]

[7] Kolk, E., Inclusion theorems for some sequence spaces defined by a sequence of modulli, Acta Comment. Univ. Tartu, 970, pp. 65-72, (1994).        [ Links ]

[8] Maddox, I. J., Some properties of paranormed sequence spaces, J. London Math. Soc. 1, pp. 316-322, (1969).        [ Links ]

[9] Maddox, I. J. , Paranormed sequence spaces generated by infinite matrices, Proc. Camb. Phil. Soc., 64, pp. 431-435, (1969).        [ Links ]

[10] Maddox, I. J., Elements of Functional Analysis, 2nd Edition, Cambridge University Press, (1970).        [ Links ]

[11] Maddox, I. J., Sequence spaces defined by a modulus, Math. Proc. Camb. Phil. Soc. 100, pp. 161-166, (1986).        [ Links ]

[12] Oztürk, E. and Bilgen, T., Strongly summable sequence spaces defined by a modulus, Indian J. Pure Appl. Math. 25(6), pp. 621-625, (1994).        [ Links ]

[13] Ruckle, W. H., FK spaces in which the sequence of coordinate vectors is bounded, Canad. J. Math. 25, pp. 973-978, (1973).        [ Links ]

Received : November 2009. Accepted : January 2010

Ahmad H. A. Bataineh
Department of Mathematics
Al al-Bayt University
P. O. Box 130095 Mafraq
e-mail :

Ibrahim M. A. Sulaiman
Department of Mathematics
Al al-Bayt University
P. O. Box 130095 Mafraq
e-mail :

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License